MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The additional nc trek devices are being filed under separate medwatch reports.Evaluation summary: the device returned for analysis.The complaint investigation determined the reported difficulty was related to manufacturing issues associated with the protective sheath.Abbott vascular performed a comprehensive investigation which included device analysis, manufacturing evaluation and trend analysis.The root cause identification was complicated by the fact that users were describing multiple symptoms when reporting the complaints.To date, the frequency of worldwide reported events for difficulties removing the protective balloon sheath, inflation and deflation has reached an actionable limit.Abbott vascular communicated the voluntary field action to the fda on march 17, 2017 [medwatch # 2024168-2017-02310].Corrective action has been implemented per site operating procedures.The product will continue to be trended.The abbott internal recall number is 2024168-3/14/2017-002-r.
 
Event or Problem Description
Reportedly, there was an issue with three nc trek balloon dilatation catheters; however, there was no information available.No adverse patient effects were reported.No additional information was provided.The return device analysis of the three nc trek catheters found the following: the 3.5x8mm nc trek: the outer member was stretched and torn at the proximal seal.The 3.75x12mm nc trek: the outer member was stretched at the proximal seal.The 2.75x20mm nc trek: the hypotube was separated.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6654839
Report Number2024168-2017-05202
Device Sequence Number1615478
Product Code LOX
UDI-Device Identifier08717648152023
UDI-Public(01)08717648152023(17)190831(10)60909G1
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number1012452-12
Device Lot Number60909G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2017
Initial Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2037-2039-2017
Patient Sequence Number1